Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Can thyrotrophin pmg cause diarrhea?

User rating for this question
Very Good
Answered by
Practicing since : 2011
Answered : 183 Questions
Can thyrotrophin pmg cause diarrhea?
Posted Thu, 22 Nov 2012 in Medicines and Side Effects
Answered by Dr. Geoffrey Ward 2 hours later
Hello and thank you for your question,

I believe you mean Thytrophin PMG which is a dietary thyroid supplement made out of bovine thyroid PMG extract used in patients with hypothyroidism.

Since this product is not regulated by the FDA, there have not been many studies on it to give you a list of side effects. I have spoken to patients that have taken this before and I have been told that they have experienced bloating, gas and diarrhea while taking this supplement.

So to answer your question, yes some people can get diarrhea while taking this medication.

I hope this answers your question. Please feel free to respond if you have any other questions or concerns related to thytrophin PMG.

Best regards.

Dr. Ward
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor